# SDR SWIA971065

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Engine: Pwa PW118A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV302229
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, H

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION, LEFT MAIN HYDRAULIC PUMP FAILED.  RETRY FAILED.  RETURNED AND LANDED AT SLC.  REMOVED AND REPLACED LEFT ENGINE DRIVEN HYDRAULIC PUMP.  CHANGED HYDRAULIC FILTER ON LEFT PACK, FOUND NO CONTAMINATION.  OPS CHECKS AND LEAKS CHECKS GOOD IAW MM 29.
